Mathematische Annalen

, Volume 303, Issue 1, pp 377–388

Global identifiability for an inverse problem for the Schrödinger equation in a magnetic field

  • Gen Nakamura
  • Ziqi Sun
  • Gunther Uhlmann
Article

DOI: 10.1007/BF01460996

Cite this article as:
Nakamura, G., Sun, Z. & Uhlmann, G. Math. Ann. (1995) 303: 377. doi:10.1007/BF01460996

Mathematics Subject Classification (1991)

35 R35 Q

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Gen Nakamura
    • 1
  • Ziqi Sun
    • 2
  • Gunther Uhlmann
    • 3
  1. 1.Department of MathematicsScience University of TokyoTokyoJapan
  2. 2.Department of Mathematics and StatisticsWichita State UniversityWichitaUSA
  3. 3.Department of MathematicsUniversity of WashingtonSeattleUSA